# SDR SWIA20240618

- Difficulty date: June 18, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Roll Pin
- Condition: Migrated
- Location: Door Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, DOOR SIDE, ROLL PIN IS MIGRATED AND CHAFING INTO LAND 27, FUSELAGE SIDE. (C-CHECK RO 10/7/2024) (FILED OPEN)PAX DOOR HINGE (DOOR SIDE) FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED IRT CRJ700 SRM 52-11-01-201-002-A01, COMPLIED WITH 51-900-1002-SKY, SEE CONTINUATION CARD FOR DETAILS. LEAK CHECK GOOD.
